# SDR AALA202203306313

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737-8
- Aircraft serial: 31200
- Aircraft time: 22,966 hours, 9,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23ABC SEAT. MOUNTED ESCAPE PATH LIGHT LOOSE. SECURED ESCAPE PATH LIGHT CHECKS OK AT 23ABC.
